Poicaré series for mixed multiplier ideals
Rights accessOpen Access
We present a generalization of the Poincaré series to the case of mixed multiplier ideals. For that, we will recall some results about how we can compute the jumping walls associated to a mixed multiplier ideal and introduce some results about the multiplicity of a given point in the positive orthant
CitationAlberich, M. [et al.]. Poicaré series for mixed multiplier ideals. "Monografías de la Real Academia de Ciencias de Zaragoza", 2018, vol. 43, p. 27-30.